# SDR MALA080094

- Difficulty date: May 15, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 28,428 hours, 27,855 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 257211515
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JET WAY HIT LT OUTBD WING LEADING EDGE.  INSPECTED AIRCRAFT, ONLY DAMAGE FOUND WAS NR 7 POSITION LT OUTBD WING LEADING EDGE.  REPLACED NR 7 LT LEADING EDGE IAW SAAB AMM 57-20.  OPS CHECKED IAW SAAB AMM 30-10/ PN ON 7257211-515, SEALANT NOT APPLIED SEE BELOW FOR SHORT FUSE WATCH ITEM.
